# SDR USAA000872

- Difficulty date: June 19, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD FITTING CRACKED .750 AND .375 INCH, BS 663.75 BULKHEAD FITTING RT SIDE WL 191.5 POCKET.  REMOVED AND REPLACED BULKHEAD FITTING PER EA 67452, 67457 AND 67412.  (M)
